JOURNAL BROWSE
Search
Advanced SearchSearch Tips
The Uniform Law of Large Numbers for the Baker Transformation
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
The Uniform Law of Large Numbers for the Baker Transformation
Bae, Jong-Sig; Hwang, Chang-Ha; Shim, Joo-Yong;
  PDF(new window)
 Abstract
The baker transformation is an ergodic transformation defined on the half open unit square. This paper considers the limiting behavior of the partial sum process of a martingale sequence constructed from the baker transformation. We get the uniform law of large numbers for the baker transformation.
 Keywords
Baker transformation;law of large numbers;uniform law of large numbers; martingales;
 Language
English
 Cited by
 References
1.
DeHardt, J. (1971). Generalizations of the Glivenko-Cantelli theorem, The Annals of Mathematical and Statistics, 42, 2050-2055 crossref(new window)

2.
Durrett, R. (1991). Probability: Theory and Examples, Wadsworth, California

3.
Hoffmann-J$\o$rgensen, J. (1991). Stochastic processes on Polish spaces, Aarhus Universitet, Matema-tisk Institut

4.
Van de Geer, S. (2000). Empirical Processes in M-Estimation, Cambridge University Press, Cam-bridge

5.
Van der Vaart, A. W. and Wellner, J. A. (1996). Weak Convergence and Empirical Processes with Applications to Statistics, Springer-Verlag, New York